# SDR SWAA2024031454677

- Difficulty date: February 22, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: CORROSION ON THE UPPER SURFACE OF THE RIGHT SIDE PLATE. LOCATED AT RBL 21 STA 767+2 AND 767+12. MARKED<[01] REMOVED LIGHT SURFACE CORROSION ON SIDE PLATE AFT CARGO. MATERIAL REMAINING THICKNESS .034. BLENDED AREA FOUND TO BE OUT OF LIMITED PER SRM 53-00-53-1A-2. NOTE: PART REQUIRE A REPLACEMENT.;[02] AGREE NEEDS REPAIR OR REPLACE;[03] LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SIDE PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01;[04] CW;[05] INSTALLED AFT CARGO DOOR SIDE PLATE RBL 21 STA 767 + 2 AND 767 + 12 PER SRM 51-40-02.;[06] CW
